Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

The Dirichlet problem for the minimal surface equation, with infinite data


Authors: Howard Jenkins and James Serrin
Journal: Bull. Amer. Math. Soc. 72 (1966), 102-106
MathSciNet review: 0185522
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Robert Finn, New estimates for equations of minimal surface type, Arch. Rational Mech. Anal. 14 (1963), 337–375. MR 0157096 (28 #336)
  • 2. Eberhard Hopf, On an inequality for minimal surfaces 𝑧=𝑧(𝑥,𝑦), J. Rational Mech. Anal. 2 (1953), 519–522. MR 0055735 (14,1119d)
  • 3. Howard Jenkins and James Serrin, Variational problems of minimal surface type. I, Arch. Rational mech. Anal. 12 (1963), 185–212. MR 0145194 (26 #2729)
  • 4. Johannes Nitsche, Über eine mit der Minimalflächengleichung zusammenhängende analytische Funktion und den Bernsteinschen Satz, Arch. Math. (Basel) 7 (1957), 417–419 (German). MR 0087983 (19,448c)
  • 5. Johannes C. C. Nitsche, Über ein verallgemeinertes Dirichletsches Problem für die Minimalflächengleichung und hebbare Unstetigkeiten ihrer Lösungen, Math. Ann. 158 (1965), 203–214 (German). MR 0175047 (30 #5233)
  • 6. H. F. Scherk, Bemerkungen über die kleinste Fläche innerhalb gegebener Grenzen, J. Reine Angew. Math. 13 (1835), 185-208.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1966-11438-6
PII: S 0002-9904(1966)11438-6